# SDR USAA070035

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: 65 US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 21,365 hours, 21,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR THRESHOLD FRAME 67 HAS CORROSION.  INSTALLED DOUBLER REPAIR AND FILLER PER SRM 53-41-14; CORR TASK JA-260-25500; LEVEL 1, DEFECT SIZE:  .75 INCH DIA.
